# SDR DALA2022052003474

- Difficulty date: May 18, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2240647) DURING INSPECTION FOUND CORROSION AT LOWER SILL STRUCTURE R1 DOOR BTW STA 294.5 TO STA 360 RBL 58 FWD WET AREA. CORROSION LEVEL 2 LOWER SILL WAS REPLACED PER B737-800 SRM 51-40-02-0G PAR.7 AND SRM 51-40-04-0G.
